MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-450
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿capsular contracture,¿ baker grade unknown, ¿loss of enjoyment of life,¿ ¿significantly increased risk of developing cancer, emotional distress including fear and anxiety of developing cancer, accumulation of foreign and adulterated silicone particles in their bodies, including the resulting inflammation cellular damage, and subcellular damage,¿ ¿physical pain and suffering¿ and ¿rippling.¿.
 
Event or Problem Description
Patient representative reported patient experienced ¿capsular contracture,¿ baker grade unknown, ¿loss of enjoyment of life,¿ ¿significantly increased risk of developing cancer, emotional distress including fear and anxiety of developing cancer, accumulation of foreign and adulterated silicone particles in their bodies, including the resulting inflammation cellular damage, and subcellular damage,¿ ¿physical pain and suffering¿ and ¿rippling.¿ patient representative also reported patient ¿suffered personal injuries and related damages,¿ ¿high blood pressure¿ and ¿disfigurement;¿ these events are not related to the device.Device was explanted.This record is for the left side.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11211048
Report Number9617229-2021-01105
Device Sequence Number11727796
Product Code FTR
UDI-Device Identifier10888628008342
UDI-Public10888628008342
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2020
Device Model NumberTRF-450
Device Catalogue NumberTRF-450
Device Lot Number2766669
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR